RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 4, Pages 17–22 (Mi vmj77)  

This article is cited in 3 scientific papers (total in 3 papers)

On the dual space of the space of analytic functions of polynomial growth near the boundary

V. A. Varzieva, S. N. Melikhovab

a Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS
b Southern Federal University

Full text: PDF file (141 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 10.09.2008

Citation: V. A. Varziev, S. N. Melikhov, “On the dual space of the space of analytic functions of polynomial growth near the boundary”, Vladikavkaz. Mat. Zh., 10:4 (2008), 17–22

Citation in format AMSBIB
\Bibitem{VarMel08}
\by V.~A.~Varziev, S.~N.~Melikhov
\paper On the dual space of the space of analytic functions of polynomial growth near the boundary
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 4
\pages 17--22
\mathnet{http://mi.mathnet.ru/vmj77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2461688}
\elib{http://elibrary.ru/item.asp?id=11606380}


Linking options:
  • http://mi.mathnet.ru/eng/vmj77
  • http://mi.mathnet.ru/eng/vmj/v10/i4/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abanin A.V., Khoi L.H., “Mutual Dualities Between a(-Infinity)(Omega) and a(Infinity)((Omega)Over-Tilde) for Lineally Convex Domains”, Complex Var. Elliptic Equ., 58:11, SI (2013), 1615–1632  crossref  mathscinet  zmath  isi  elib  scopus
    2. Abanin A.V., Le Hai Khoi, “Cauchy Transformation and Mutual Dualities Between a(-Infinity)(Omega) and a(Infinity)(C Omega) For Caratheodory Domains”, Bull. Belg. Math. Soc.-Simon Steven, 23:1 (2016), 87–102  mathscinet  zmath  isi
    3. A. V. Abanin, T. M. Andreeva, “Analiticheskoe opisanie sopryazhennykh s prostranstvami golomorfnykh funktsii zadannogo rosta v oblastyakh Karateodori”, Matem. zametki, 104:3 (2018), 323–335  mathnet  crossref  elib
  • Владикавказский математический журнал
    Number of views:
    This page:189
    Full text:90
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020